# SDR MASA20250404001

- Difficulty date: April 4, 2025
- Submitted: April 5, 2025
- Operation: Air carrier
- Aircraft: N82314
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000436
- Aircraft time: 21,566 hours, 13,050 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Part time: 21,566 hours, 13,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIREP- BIRDSTRIKE FO'S RSVM AREA AFTER LANDING - PERMANENT REPAIR TO DENT PER REF. ETD21025-170-905161
